# SDR FDEA201812183536

- Difficulty date: December 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 72,171 hours, 25,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035A
- Part serial: 1163
- Condition: Depleted
- Location: R1 Door
- Part time: 2,045 hours, 1,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 PASSENGER DOOR EMERG POWER DOOR ASSIST RESERVOIR DEPLETED AND WILL NEED REPLACED.  REMOVED & REPLACED R1 DOOR EMERGENCY POWER RESERVOIR IAW AMM 52-11-30-4. AIRCRAFT OK FOR SERVICE.
